MathSciNet Relay Station
MathSciNet bibliographic data
MR2341998 (2009e:54040) 54C40 (14E20 20C20 46E25)
Živaljević, Rade T. Equipartitions of measures in $\Bbb R\sp 4$. Trans. Amer. Math. Soc. 360 (2008), no. 1, 153–169 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement